# SDR SCNA96133

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON A FRAME IN THE AFT PIT AT BS 1166, BL 0, WL 200.  FABRICATED AND INSTALLED A NEW FRAME IN ACCORDANCE WITH B727 SRM 51-30-2 AND 51-40-4 FIGURE 1.
